Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
198 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the signs of heroin overdose?

I have a question I have been taking Xanax for 15 years 1 mg a day never abused it also just started taking heroin about 3 months now trying to get off but what would be the signs if you were overdosing ? and what would be the signs also what kind of physical damage it do to your body
Wed, 1 Oct 2014
Report Abuse
Question is related to
Drug/Medication ,  
Treatment/Therapy
Addiction Medicine Specialist 's  Response
Hi,

If you notice that you are not feeling well on the days you don't take heroin, it is a sign that your body has become addicted to heroin. Body aches, diarrhea, running nose and dilated pupils are common in withdrawal. In overdose, common symptoms are pin-point pupils, slow breathing, altered sensorium, dry mouth.

Best wishes.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hey, I ve been injecting coke and heroin a lot lately, sadly. I am 19, 5 foot 5, a cancer survivor (leukemia) and 16 years remission this year, i...

Recent questions on  Morphinans

doctor1 MD

My mom was recently perscribed Opana ER and I read online about the serious side effects of this drug. She s on other medications and I ve read...

doctor1 MD

The top of my right hand has been swollen for 4 weeks now. 3 weeks ago it was x-rayed to make sure it was not broken. Since then I have been on...

doctor1 MD

i have severe migrane and i take vickoryl migranil or valporine tablets. it has worsened so much that nowadays i am forced to take an injection and...

doctor1 MD

drug addiction My other half has used heroin before about a year ago the wanted to quit so used methadone pills illeagally to try and quit by...

doctor1 MD

I am taking 4mg of naltrexone at night . It has started to strenghthen me. I have the coxsackie virus. I have taken LDN for two months. I am...

doctor1 MD

Hi, I have a confidential question and need help to understand what I am taking; Can you help Are you there?? I have a family and need to take the...

doctor1 MD

I was just checking to see if a side effect of this medication could cause me to cough a lot at night.The doctor prescribed it for me to help with...